Document Detail

Acute myeloid leukemia after intensive immunosuppressive therapy in aplastic anemia.
MedLine Citation:
PMID:  16208056     Owner:  NLM     Status:  MEDLINE    
A 10-year-old boy was admitted with complaints of fever, pallor, fatigue and skin bleeds of 10 days duration and diagnosed as very severe aplastic anemia. He was given intensive immunosuppressive therapy but showed no response to therapy. He later evolved into acute myeloid leukemia. The occurrence of AML is reviewed and possible pathogenesis is discussed.
Rahul Naithani; Jagdish Chandra; Sunita Sharma
Related Documents :
12225446 - Australian and us responses to electroconvulsive therapy dosage selection.
9624636 - Exercise as a mediator of psychological and nutritional effects of testosterone therapy...
11253416 - Healthcare and disease management in ayurveda.
20567186 - Exercise for dysmenorrhoea.
2317176 - Altitude symptomatology and mood states during a climb to 3,630 meters.
14606966 - Possible factors determining the non-linearity in the vo2-power output relationship in ...
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Indian pediatrics     Volume:  42     ISSN:  0019-6061     ISO Abbreviation:  Indian Pediatr     Publication Date:  2005 Sep 
Date Detail:
Created Date:  2005-10-06     Completed Date:  2005-12-06     Revised Date:  2007-11-15    
Medline Journal Info:
Nlm Unique ID:  2985062R     Medline TA:  Indian Pediatr     Country:  India    
Other Details:
Languages:  eng     Pagination:  939-42     Citation Subset:  IM    
Department of Pediatrics, Kalawati Saran Childrens Hospital and Department of Pathology, Lady Hardinge Medical College, New Delhi 110 001, India.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Anemia, Aplastic / diagnosis,  drug therapy*
Antilymphocyte Serum / adverse effects
Cyclosporine / adverse effects
Immunosuppressive Agents / adverse effects*
Leukemia, Myeloid, Acute / chemically induced*,  diagnosis*
Reg. No./Substance:
0/Antilymphocyte Serum; 0/Immunosuppressive Agents; 59865-13-3/Cyclosporine

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  Angiomatous malformation: a rare cause of recurrent swelling of the knee joint.
Next Document:  Effects of a drug misuse and abuse prevention program on knowledge, attitude, and preventive behavio...